Minocycline-Induced Hyperpigmentation

Authors

  • Carolina Figueiredo Departamento de Dermatologia. Centro Hospitalar e Universitário de Coimbra. Coimbra.
  • Maria Manuel Xavier Departamento de Dermatologia. Centro Hospitalar e Universitário de Coimbra. Coimbra.

DOI:

https://doi.org/10.20344/amp.19894

Keywords:

Hiperpigmentação/induzida quimicamente, Minociclina/efeitos adversos

Abstract

N/a.

Downloads

Download data is not yet available.

References

Krause W. Drug-induced hyperpigmentation: a systematic review. J Dtsch Dermatol Ges. 2013;11:644-51.

Eisen D, Hakim MD. Minocycline-induced pigmentation. Incidence, prevention and management. Drug Saf. 1998;18:431-40.

Sasaki K, Ohshiro T, Sakio R, Fukazawa E, Toriumi M, Ebihara T. Type 2 minocycline-induced hyperpigmentation successfully treated with the novel 755 nm picosecond alexandrite laser - a case report. Laser Ther. 2017;26:137-44.

Published

2023-07-13

How to Cite

1.
Figueiredo C, Xavier MM. Minocycline-Induced Hyperpigmentation. Acta Med Port [Internet]. 2023 Jul. 13 [cited 2024 May 28];36(9):605-6. Available from: https://www.actamedicaportuguesa.com/revista/index.php/amp/article/view/19894

Issue

Section

Letters to the Editor